Couldn't find what you looking for?

TRY OUR SEARCH!

I AM CAREFUL ABOUT SALT BUT MY LEGS ARE VERY SOLLEN. I DONT KNOW IF IT THE COOZAR. HELP

Loading...

How long have you been on Cozaar? This drug should be causing increased water loss and not retention. The drug is used for lowering high blood pressure by blocking receptors that substance Angiotensin II binds to. When Angiotensin II binds to these receptors, it causes blood vessels’ constriction and water and salt retention.

When the drug closes these receptors, the substance is not capable of binding too. This dilates the blood vessels and enables salt and water loss which results in lowering the blood pressure.


If the drug is lowering your high blood pressure, it shouldn’t be causing the swelling.
However, you should check with your doctor is it possible that Cozaar would have water retention as an adverse reaction.
Reply

Loading...